Volume 8, Number 1
Previous Issue Next Issue

Peng-cheng Lin & Guang-fu Sun

J. Comp. Math., 8 (1990), pp. 1-15

Preview Full PDF 566 2208 Abstract

Zi-Hua Wei

J. Comp. Math., 8 (1990), pp. 16-22

Preview Full PDF 556 2216 Abstract

Jian-ming Miao

J. Comp. Math., 8 (1990), pp. 23-27

Preview Full PDF 551 2209 Abstract

Wei Yuan

J. Comp. Math., 8 (1990), pp. 30-44

Preview Full PDF 561 2200 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 8 (1990), pp. 45-54

Preview Full PDF 449 2180 Abstract

Guang-Nan Chen

J. Comp. Math., 8 (1990), pp. 55-64

Preview Full PDF 446 2078 Abstract

Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 65-74

Preview Full PDF 550 2228 Abstract

Zong-Ci Shi & Fei Zhang

J. Comp. Math., 8 (1990), pp. 75-91

Preview Full PDF 581 2288 Abstract

Lin-bo Zhang

J. Comp. Math., 8 (1990), pp. 92-98

Preview Full PDF 426 2109 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard